# SDR SWIA201947863

- Difficulty date: December 5, 2019
- Submitted: January 21, 2020
- Operation: Air carrier
- Aircraft: N455CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7592
- Aircraft time: 36,027 hours, 34,090 cycles
- System (JASC): 5751 · Ailerons
- Part: Attach Fitting
- Condition: Corroded
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*RH AILERON PCU ATTACH POINT COMMON TO LINK ON PCU SIDE   CORRODED  ( MARKED )       (C-CHECK)   RO:1/17/2020REMOVED AND INSTALLED NEW RH AILERON OUTBD PCU REF. CRJ-200 AMM. OP TEST AND RIG CHECKS GOOD. COMPLIED WITH TASK CARD.
